# SDR HNAA2024111101066

- Difficulty date: October 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 42,384 hours, 36,658 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F001233 RH WING TQ BOX OB FWD LOCATION HAS OVERSIZED J-BOLT HOLE.  REPAIRED IAW EO1-57-24-0639
